# SDR 96ZZZX3387

- Difficulty date: June 17, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Filed by: Com-Jet, LLC., repair station DM4R133M
- Make and model: Doug DC-8
- System (JASC): 2910 · Hydraulic System, Main
- Part: Seal Ring
- Part number: 15807D
- Condition: Failed
- Location: Hyd Gate Valve
- Component: AV16A1173A
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

TEN EACH NEW SEALS WERE RECEIVED FROM THE AUTHORIZED DISTRIBUTOR FOR THE MANUFACTURER.  THIS SEAL IS USED IN SKYDROL HYDRAULIC FLUID, BUT THE NEW SEALS FAILED UPON INSTALLATION (WOULD NOT SEAL).  THE SEALS SWELL WHEN INTRODUCED TO SKYDROL FLUID.  SUBMITTER STATED SEAL IS MADE OF WRONG MATERIAL.
